# SDR LR7A2011052400192

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 58,401 hours, 27,496 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, FOUND LT INBD FLAP INBD END PLATE GOUGED FLAP STA 1, HSS45L, CWS81L.  REPAIR ACCOMPLISHED IAW MFG SMP 583, FIG 51-140-20.
